Sur le support des lois indéfiniment divisibles dans les espaces vectoriels localement convexes
Annales de l'I.H.P. Probabilités et statistiques, Tome 13 (1977) no. 1, p. 27-42
@article{AIHPB_1977__13_1_27_0,
     author = {Tortrat, A.},
     title = {Sur le support des lois ind\'efiniment divisibles dans les espaces vectoriels localement convexes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {1},
     year = {1977},
     pages = {27-42},
     zbl = {0374.60003},
     mrnumber = {478271},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1977__13_1_27_0}
}
Tortrat, A. Sur le support des lois indéfiniment divisibles dans les espaces vectoriels localement convexes. Annales de l'I.H.P. Probabilités et statistiques, Tome 13 (1977) no. 1, pp. 27-42. http://www.numdam.org/item/AIHPB_1977__13_1_27_0/

[1] C. Borell, Convex measures on locally convex spaces. Arkiv for matematik, t. 197, p. 231-252. | Zbl 0297.60004

[2] A. De Acosta, Stable measures and semi-norms. The annals of Probability, t. 3, 5, 1975, p. 865-875. | MR 391202 | Zbl 0434.60005

[2'] A.P. De Araujo, On infinitely divisible laws in C[0, 1]. Proc. of Amer. Math. sc., t. 51, 1, 1975, p. 179-185. | MR 407918 | Zbl 0273.46017

[3] Dudley and Kanter, Zero-one laws for stable measures. Proc. Am. Math. Soc., t. 45, 2, 1974, p. 245-252. | MR 370675 | Zbl 0297.60007

[4] H. Heinich, Mesures vectorielles indéfiniment divisibles. C. R. Acad. sci. Paris, t. 271, 1970, p. 258-259. | MR 276437 | Zbl 0199.46905

[5] B.S. Rajput, On the support of certain symmetric stable probability measures on T. V. S. Proc. Amer. Math. Soc., to appear. | Zbl 0374.60005

[5'] On the subgroup (resp. subspace) property of the support of symmetric infinitely divisible (resp. stable) probability measures on L. C. T. V. S. to appear.

[6] Rajput and Vakhania, On the support of gaussian probability measures on L. C. T. V. S. Fourth international symposium on multivariate analysis, Academic Press. | Zbl 0379.60006

[7] E. Siebert, Einbettung unendlich teilbarer Warscheinlichkeitsmasse auf topologischen Gruppen. Zeitschrift W., t. 28, 1974, p. 227-247. | MR 362434 | Zbl 0264.60004

[8] A. Tortrat, Structure des lois indéfiniment divisibles dans un E. V. T. Lecture Notes, n° 31, 1966, p. 299-328. | MR 226692 | Zbl 0153.19301

[9] A. Tortrat, Sur la structure des lois indéfiniment divisibles dans un espace vectoriel. Zeitschrift W., t. 11, 1969, p. 311-326. | MR 246343 | Zbl 0167.46203

[10] A. Tortrat, Mélanges de lois et lois indéfiniment divisibles. Ed. Acad. Rép. Soc. Roumaine, 1973, p. 227-244. | MR 407933 | Zbl 0281.60013

[10'] A. Tortrat, Prolongements τ-réguliers. Application aux probabilités gaussiennes. Symposia Mathematica, à paraître.

[11] A. Tortrat, τ-régularité des lois, séparation au sens de A. Tulcea et propriété de Radon-Nicodym. Ann. Inst. Henri Poincaré, t. XII, 2, 1976, p. 131-150. | Numdam | MR 425069 | Zbl 0376.60004

[12] A. Tortrat, Lois e(λ) dans les espaces vectoriels et lois stables. Zeitschrift W., 1976.

[13] V.V. Yurinskii, On infinitely divisible distributions. Theory of probability and its applications. t. XIX, 1974, p. 308-318. | Zbl 0309.60006